# SDR KBM2005F00106

- Difficulty date: May 27, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 10,117 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 0989111180
- Condition: Burned
- Location: Air Conditioner
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING COMPRESSOR LEAKING OIL AND CLUTCH BURNED.  NEEDS NEW CLUTCH/COIL ASSEMBLY.  (K)
